# SDR REXA2017101701104

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 23,882 hours, 15,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED FUMES IN CABIN.  EMERGENCY PROCEDURES COMPLETE.   EMERGENCY DECLARED.   COMPLIED WITH TS 002737. RAN BOTH ENGINES ALONG WITH APU IAW AMM 71-00-00. OPERATED PACKS FULL COLD AND FULL HOT AND NO NOTICEABLE ODOR.  ALSO SWITCHED BLEED SOURCES TO ISOLATE ENGINES AND TESTED PACKS, NO ODOR NOTED. OK FOR SERVICE.
